Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 41, NWS Albuquerque, NM

July 31, 2014Lincoln County, Socorro County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 31, 2014, 2:15 AM MDT for Lincoln County, Socorro County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2014, 2:15 AM MDT (08:15 UTC)
Expired
Jul 31, 2014, 5:15 AM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Lincoln County, NM, Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 80 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2767 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WGUS55 KABQ 310815
FFWABQ
NMC027-053-311115-
/O.NEW.KABQ.FF.W.0041.140731T0815Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
215 AM MDT THU JUL 31 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EXTREME EAST CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
  CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 515 AM MDT

* AT 206 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN THUNDERSTORMS NEAR WHITE OAKS...OR ABOUT 13
  MILES NORTHEAST OF CARRIZOZO. THE STORMS PRODUCING VERY HEAVY RAIN
  WERE DRIFTING SLOWLY TOWARD THE SOUTHEAST AT SPEEDS UNDER 10 MPH.
  EXPECT DANGEROUS WATER LEVELS IN THE DRAINAGES DESCENDING FROM
  LONE MOUNTAIN AND CARRIZO MOUNTAIN...INCLUDING WHITE OAKS DRAW
  AND WHITE OAKS CANYON DOWNSTREAM TO HIGHWAY 54. COYOTE CANYON
  WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

&&

LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
      3389 10565

$$
2 follow-up statements
992 
WGUS75 KABQ 311024
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
424 AM MDT THU JUL 31 2014

NMC027-053-311115-
/O.CON.KABQ.FF.W.0041.000000T0000Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-LINCOLN NM-
424 AM MDT THU JUL 31 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM MDT FOR
CENTRAL LINCOLN AND EXTREME EAST CENTRAL SOCORRO COUNTIES...

AT 412 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DEPICTED RAIN 
ENDING ACROSS THE WARNING AREA. THE RADAR ESTIMATED 2 TO 3 INCHES OF 
RAIN FELL ON THE MOUNTAINS SURROUNDING WHITE OAKS...INCLUDING LONE 
MOUNTAIN...PATOS MOUNTAINS AND PORTIONS OF CARRIZO PEAK. MUCH OF 
THIS WATER WILL FLOW INTO WHITE OAK AND THE WHITE OAK DRAW. COYOTE 
CANYON AND THE LOWER PORTION OF NOGAL DRAW WILL ALSO BE IMPACTED. 
HIGH FLOWS IN THESE DRAINAGES ARE EXPECTED TO IMPACT ROUTE 349 AND 
HIGHWAY 54 NORTH OF CARRIZOZO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

&&

LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
      3389 10565

$$
923 
WGUS75 KABQ 311106
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 AM MDT THU JUL 31 2014

NMC027-053-311116-
/O.EXP.KABQ.FF.W.0041.000000T0000Z-140731T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO NM-LINCOLN NM-
506 AM MDT THU JUL 31 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 AM MDT FOR CENTRAL
LINCOLN AND EXTREME EAST CENTRAL SOCORRO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL 
ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3365 10556 3364 10566 3364 10605 3390 10605
      3389 10565

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 11:40 PM MDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 30, 11:40 PM MDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 PM MDT WED JUL 30 2014

.AVIATION...
06Z TAF CYCLE
LOW CIGS AND MT OBSCURATION STATEWIDE ESPECIALLY OVER THE
EASTERN PLAINS AND WESTWARD ACROSS THE RIO GRANDE VALLEY TO THE
CONTINENTAL DIVIDE. CONDITIONS IMPROVING AROUND 18Z THU NOON WITH
ANOTHER DAY OF WIDESPREAD THUNDERSTORMS IN STORE THU AFTERNOON.
STORMS WILL BE SLOWER MOVING WITH TRANSPORT ONCE AGAIN TO THE
SOUTH AND EAST ONCE INITIATED. ACTIVITY DYING DOWN FOR ALL BUT THE
AZ BORDER COUNTRY FROM 03Z ONWARD AS MT OBSCURATION REDEVELOPS.

SHY

&&

.PREV DISCUSSION...855 PM MDT WED JUL 30 2014...
.UPDATE...
UPDATED TO REMOVE FLASH FLOOD WATCH WORDING FROM THE ZFP. MAIN
CONCERN LATE THIS EVENING WILL CONTINUE TO BE EAST OF THE MANZANOS
AND WHETHER OR NOT STORMS FIRE WEST OF THE MIDDLE RG VALLEY DURING THE
NEXT COUPLE OF HOURS.

33

&&

.PREV DISCUSSION...313 PM MDT WED JUL 30 2014...
.SYNOPSIS...
HIGH PRESSURE HAS RELOCATED TO SOUTHWESTERN NEW MEXICO...AND A
COLD FRONT IS CURRENTLY BACKING INTO THE EASTERN PARTS OF THE
STATE. THIS SURFACE BOUNDARY WILL PROVIDE A HINT OF ADDITIONAL
MOISTURE TO THE STATE WHILE ACTING AS A FOCUS FOR ADDITIONAL
SHOWER AND THUNDERSTORM DEVELOPMENT THIS EVENING AND AGAIN ON
THURSDAY. SOME GUSTY WINDS WILL SPILL THROUGH SOME CENTRAL VALLEY
AREAS TONIGHT AS THE FRONT ADVANCES WESTWARD TO THE CONTINENTAL
DIVIDE. SHOWERS AND THUNDERSTORMS ARE CONSEQUENTLY EXPECTED TO
FAVOR AREAS ALONG AND NEAR THE CONTINENTAL DIVIDE ON THURSDAY WITH
RESIDUAL MOISTURE FUELING DAILY BOUTS OF STORMS THROUGH THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
A TRICKY FORECAST IS SHAPING UP THIS EVENING WITH SOME COMBATING
ELEMENTS IN THIS BACK DOOR FRONT REGIME. WITH THE HIGH NESTLED
OVER THE BOOT HEEL OF NM...THE NORTHWESTERLY FLOW ALOFT HAS
STRENGTHENED AT THE OPPOSITE CORNER OF THE STATE WITH A PAIR OF
WELL-DEFINED SHORT WAVE TROUGHS EMBEDDED IN THE FLOW. THE FIRST
WAVE HAS PASSED WELL EAST OF NM WITH A SECONDARY ONE IN WY/CO. THE
MAJORITY OF FORCING WITH THIS SECONDARY FEATURE SHOULD BYPASS
NM...BUT THE FLOW INTO NORTHEASTERN PARTS OF THE STATE WILL BE
QUITE BRISK WITH 15 TO 20 KT AT H7 AND ABOUT 30 KT AT H5. AT THE
SURFACE THE FRONT HAS ADVANCED WELL INTO THE EASTERN HALF OF THE
STATE WITH FAIRLY NEGLIGIBLE INCREASES IN DEW POINTS. PWATS ARE
STILL HEALTHIEST IN THE EASTERN HALF OF NM AT 1.1 TO 1.4 INCHES.

CONVECTIVE MODE AND PLACEMENT OF CONVECTION WILL BE MOST DIFFICULT
TO PINPOINT IN THE NORTHEASTERN QUADRANT OF THE STATE THIS EVENING
WHERE RELATIVELY COOL POST FRONTAL TEMPERATURES ARE FOUND...BUT
STILL SOME REMNANT INSTABILITY AND SHEAR. BEST FRONTOGENETICAL
FORCING HAS ALREADY PASSED...SO INITIATION OF STORMS COULD BE
DIFFICULT OUTSIDE OF THE SANGRE DE CRISTOS. DESPITE THE FAST
STEERING FLOW AND QUICK 15 KT STORM MOTION IN THIS AREA...DO NOT
HAVE ENOUGH CONFIDENCE TO CANCEL THE FLASH FLOOD WATCH. LOCAL WRF
AND HRRR MODEL INDICATE SOME LATE EVENING ACTIVITY IN THE
NORTHEASTERN PLAINS...BUT IT COULD TURN MORE SHOWERY/STRATIFORM BY
THAT POINT. MORE VIGOROUS STORMS WILL LIKELY CONTINUE TO DEVELOP
OFF OF THE SANGRES...DRIFTING SOUTH SOUTHEAST. THIS COULD BE AN
ISSUE IF ANY CELLS MOVE DOWN THE GREATER PECOS RIVER BASIN WHERE
FLOOD WATERS ARE STILL SLOWLY RECEDING WITH SATURATED SOILS.
OTHERWISE EXPECT AN UPTICK IN STORMS DEVELOPING TOWARD THE CENTRAL
TO SOUTH CENTRAL MOUNTAINS THIS EVENING...AND PERHAPS JUMPING THE
RIO GRANDE TOWARD THE CONTINENTAL DIVIDE BEFORE MIDNIGHT. GAP WIND
WILL ALSO TAKE SHAPE AS FRONT SPILLS THROUGH TAOS
CANYON...GLORIETA PASS...TIJERAS CANYON...ABO PASS...AND BENADO
GAP NEAR CARRIZOZO. GUSTS OF 30 TO 45 MPH WILL BE COMMON IN THESE
LOCALES.

THURSDAY THE FOCUS FOR STORMS SHOULD SHIFT TO THE CONTINENTAL
DIVIDE...ESPECIALLY THE EASTERN SLOPES...INCLUDING THE NORTHERN
RANGES OF THE STATE. STORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST
AT ABOUT 10 TO 15 MPH. THE FAR EASTERN BORDER OF NM WILL LIKELY
SEE MINIMAL ACTIVITY AS CONDITIONS WILL REMAIN STABLE IN THE
COOLER POST FRONTAL ENVIRONMENT. TEMPERATURES WILL BE COOLER
ALMOST STATEWIDE...WITH READINGS DIPPING BELOW AVERAGE IN ALL
AREAS EXCEPT ALONG THE AZ BORDER.

HIGH PRESSURE WILL NUDGE NORTHWESTWARD INTO FRIDAY...ALLOWING THE
NORTHWESTERLIES TO RELAX SOME. THIS WILL SLOW DOWN STORM
MOTION...POTENTIALLY INCREASING THE LOCALLY HEAVY RAIN AND
FLOODING THREAT SINCE PLENTY OF RECYCLABLE MOISTURE WILL BE ON
HAND. THE FAR EASTERN TIER OF THE FORECAST AREA WILL AGAIN REMAIN
TOO STABLE TO PRODUCE MANY STORMS...BUT REMAINING AREAS WILL BE
QUITE ACTIVE WITH SCATTERED TO NUMEROUS COVERAGE BUILT INTO THE
FORECAST FRIDAY. MOISTURE SHOULD BE SUFFICIENT FOR
DECENT STORM COVERAGE THROUGH THE WEEKEND WITH HIGH PRESSURE
GRADUALLY LEANING BACK OVER NM AND TEMPERATURES TRYING TO CREEP
BACK TOWARD AVERAGE.

52

&&

.FIRE WEATHER...
AN ACTIVE MONSOON PATTERN LOOKS TO CONTINUE FOR THE FORESEEABLE
FUTURE WITH HIGH TEMPERATURES BELOW NORMAL THROUGH AT LEAST THE
WEEKEND BEFORE TRENDING BACK UP CLOSER TO SEASONAL AVERAGES. A
BACKDOOR FRONT...CURRENTLY MAKING PROGRESS DOWN THE EASTERN
PLAINS...WILL PROVIDE SOME FAIRLY SIGNIFICANT COOLING THERE
THROUGH AT LEAST THURSDAY. THE FRONT WILL PUSH WEST THROUGH THE
CENTRAL MOUNTAIN CHAIN THIS EVENING THEN OUT BEYOND THE
CONTINENTAL DIVIDE BY TOMORROW MORNING...RECHARGING MOISTURE AND
RENEWING THUNDERSTORM ACTIVITY THROUGH FRIDAY FROM THE CENTRAL
MOUNTAIN CHAIN/HIGHLANDS WESTWARD. WETTING RAINS ARE A GOOD BET
JUST ABOUT ANYWHERE CENTRAL AND WEST FROM THU-SUN. STORM MOTION
WILL BE DECREASING FRIDAY THROUGH THE WEEKEND...SO LOCALLY HEAVY
RAINFALL IS SURE BET WITH PWATS REMAINING AT OR ABOVE NORMAL. NOT
MUCH IN THE WAY OF MOISTURE TRENDS THROUGH THE WEEKEND...BUT VENT
RATES WILL TAKE A HIT BEHIND THE FRONT...ESPECIALLY ACROSS THE
EAST TOMORROW. SOME DRYING IS POSSIBLE NEXT WEEK...MAINLY SOUTH
CENTRAL AND EAST AS HIGHS CLIMB BACK CLOSER TO NORMAL...BUT TRENDS
ARE EVER SO SLIGHT.

BOTH THE 12Z ECMWF AND GFS SHOW PRESSURE HEIGHTS FALLING TOWARD THE
MIDDLE OF NEXT WEEK WITH A TROUGH MOVING EAST OVER THE AREA AND THE
UPPER HIGH SQUASHED TO THE SW. ASSUMING THIS WORKS-OUT...THE TREND
FROM MID TO LATE NEXT WEEK WOULD BE A COOLING ONE WITH CONTINUED
THUNDERSTORM ACTIVITY AND WETTING RAINS.

11

&&

.AVIATION...
18Z TAF CYCLE
VFR TERMINALS PREVAILING AND FORECAST TO PERSIST WITH A FEW
EXCEPTIONS. A BACKDOOR FRONT HAS PUSHED THROUGH KLVS AND KTCC AND
WILL PUSH THROUGH KSAF AND KROW AROUND/AFTER 00Z...THEN THROUGH
KABQ BY 02Z. THE PEAK PERIOD FOR POTENTIAL THUNDERSTORM IMPACTS AT
KABQ/KAEG/SAF/KROW WILL BE BETWEEN 00-04Z AS THE FRONT INTERACTS
WITH THUNDERSTORMS MOVING SE OFF OF THE HIGHER TERRAIN TO THE
WEST. GUSTS TO 34KTS ARE FORECAST AT KABQ WITH THE EAST WIND THIS
EVENING AND INTO THE OVERNIGHT HOURS. MVFR CIGS ARE FORECAST TO
DEVELOP TONIGHT AT KLVS...WITH THE POTENTIAL FOR IFR CIGS LATE...
THOUGH FORECAST CONFIDENCE WAS TOO LOW TO INCLUDE IN TAF. THERE IS
SOME POTENTIAL FOR MVFR CIGS TO DEVELOP AT KTCC EARLY THURSDAY
MORNING AS WELL...BUT A MID LEVEL CLOUD DECK MAY WIN-OUT.

11

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

33/52
Hazardous weather outlook, Jul 30, 6:45 AM MDT, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
645 AM MDT WED JUL 30 2014

NMZ501>540-311200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
645 AM MDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER BACKDOOR COLD FRONT WILL PUSH INTO NORTHEAST NEW MEXICO
TODAY...PRESSING SOUTH AND WESTWARD TONIGHT. THIS FRONT WILL FOCUS
THE MOST NUMEROUS SLOW-MOVING THUNDERSTORMS OVER NORTH CENTRAL AND
NORTHEAST PORTIONS OF THE STATE THIS AFTERNOON AND EVENING.
ELSEWHERE...OVERALL COVERAGE WILL TREND DOWNWARD AS COMPARED TO
RECENT DAYS. HOWEVER...THIS LULL WILL BE SHORT-LIVED AS THE
INCOMING FRONTAL BOUNDARY BOOSTS MOISTURE AND INSTABILITY FIELDS
GOING INTO THURSDAY. GUSTY EAST CANYON WINDS WILL BE COMMON ALONG
THE RIO GRANDE VALLEY AND BELOW FAVORED GAPS OF THE CENTRAL
MOUNTAIN CHAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO RAMP UP DURING
THE THURSDAY THROUGH LATE FRIDAY PERIOD...WHICH WILL BE AMONG THE
MOST ACTIVE STRETCH THIS WEEK. STORM MOTIONS WILL BE SLOW AND
GENERALLY TOWARD THE SOUTHEAST AND RAINFALL WILL ONCE AGAIN BECOME
HEAVY IN AREAS. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY
ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 30, 6:05 PM MDTSpecial Weather StatementABQTaos25 min
Jul 30, 6:13 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Jul 30, 6:18 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 30, 6:37 PM MDTAreal Flood AdvisoryABQLincoln, Torrance113 min
Jul 30, 6:43 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
Jul 30, 6:59 PM MDTAreal Flood AdvisoryABQBernalillo, Santa Fe, Torrance2 hr
Jul 30, 7:19 PM MDTSpecial Weather StatementABQBernalillo26 min
Jul 30, 7:23 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval112 min
Jul 30, 7:43 PM MDTSpecial Weather StatementABQBernalillo32 min
Jul 30, 7:55 PM MDTSpecial Weather StatementABQBernalillo35 min
Jul 30, 8:06 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance39 min
Jul 30, 8:09 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance111 min
Jul 30, 8:10 PM MDTSevere Thunderstorm WarningABQBernalillo, Torrance, Valencia50 min
Jul 30, 8:39 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance51 min
Jul 30, 9:32 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance58 min
Jul 31, 12:37 AM MDTAreal Flood AdvisoryABQLincoln, Socorro83 min
Jul 31, 1:25 AM MDTAreal Flood AdvisoryABQLincoln, Socorro80 min
Jul 31, 3:02 AM MDTAreal Flood AdvisoryABQLincoln88 min
Jul 31, 7:25 AM MDTFlash Flood WatchABQ15 hr
Jul 31, 1:27 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 31, 2:37 PM MDTSpecial Weather StatementABQTaos38 min
Jul 31, 2:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, Taos34 min
Jul 31, 2:59 PM MDTAreal Flood AdvisoryABQTaos2 hr
Jul 31, 3:03 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos117 min
Jul 31, 3:07 PM MDTSpecial Weather StatementABQ38 min
Jul 31, 3:14 PM MDTSpecial Weather StatementABQ46 min
Jul 31, 3:23 PM MDTSpecial Weather StatementABQTaos52 min
Jul 31, 3:24 PM MDTSpecial Weather StatementABQTaos51 min
Jul 31, 3:36 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro114 min
Jul 31, 3:54 PM MDTAreal Flood AdvisoryABQCatron, Socorro111 min
Jul 31, 3:57 PM MDTSpecial Weather StatementABQMora33 min
Jul 31, 4:19 PM MDTSpecial Weather StatementABQSandoval41 min
Jul 31, 4:28 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Jul 31, 4:37 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval113 min
Jul 31, 4:41 PM MDTSpecial Weather StatementABQSandoval49 min
Jul 31, 4:56 PM MDTFlash Flood WarningABQCatron, Socorro109 min
Jul 31, 5:06 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos114 min
Jul 31, 5:11 PM MDTAreal Flood AdvisoryABQBernalillo, Cibola, McKinley, Sandoval2 hr
Jul 31, 5:14 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe2 hr
Jul 31, 5:18 PM MDTFlash Flood WarningABQRio Arriba, Santa Fe117 min
Jul 31, 5:45 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe2 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.